The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.07 - July (2006 vol.55)
pp: 854-863
ABSTRACT
A graph G=(V,E) is said to be pancyclic if it contains fault-free cycles of all lengths from 4 to |V| in G. Let F_{v} and F_{e} be the sets of faulty nodes and faulty edges of an n{\hbox{-}}{\rm dimensional} Möbius cube MQ_{n}, respectively, and let F=F_{v}\cup F_{e}. A faulty graph is pancyclic if it contains fault-free cycles of all lengths from 4 to |V-F_{v}|. In this paper, we show that MQ_{n}-F contains a fault-free Hamiltonian path when |F|\leq n-1 and n\geq 1. We also show that MQ_{n}-F is pancyclic when |F|\leq n-2 and n\geq 2. Since MQ_{n} is regular of degree n, both results are optimal in the worst case.
INDEX TERMS
Graph-theoretic interconnection networks, Möbius cubes, fault-tolerant embedding, pancyclicity, Hamiltonian.
CITATION
Sun-Yuan Hsieh, Nai-Wen Chang, "Hamiltonian Path Embedding and Pancyclicity on the Möbius Cube with Faulty Nodes and Faulty Edges", IEEE Transactions on Computers, vol.55, no. 7, pp. 854-863, July 2006, doi:10.1109/TC.2006.104
25 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool